# SDR FDEA200903311113

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 413 BL IS CRACKED IN THE CORNER UNDER THE SEAL.  REMOVED SEAL RETAINERS AND SEALS IAW SRM 51-40-21;  PG 5.  STOP DRILLED CRACKS IAW SRM 54-52-51;  PG 225; STEP E.   FABRICATED DOUBLER AND INSTALLED IAW SRM 54-52-51; PGS 229 / 230. REINSTALLED SEAL RETAINERS AND SEAL IAW SRM 51-40-21; PG 5
